MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0

BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0
Model Number 02-01846
Medical Device Problem Codes Signal Artifact/Noise (1036); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 01/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025 that the patient began service.On (b)(6) 2025, the patient had an episode at school around 10am where emergency services were called.Upon further review of fetched data determined a sudden onset of svt on 21 january 2025 which was sustained for approximately 30 minutes.It was noted that artifact was present.It is unclear why the sustained tachyarrhythmia did not automatically trigger a severe tachycardia event.Based on the available information, there was a failure to auto-trigger a severe tachycardia event.
 
Additional Manufacturer Narrative
It was reported that the patient had an episode while at school and there was a failure to auto-trigger a severe tachycardia.The device was returned for investigation.The sensor was connected to a testing fixture and the log were downloaded and inspected for any errors during the monitoring period.No issues were identified.Engineering evaluation determined that there was no deficiency in either the device or monitoring service.An earlier review from engineering confirmed that the mcot system was functioning properly at the time of the allegation.Additional functional testing verified the sensor is in proper functioning order.The complaint is therefore unconfirmed.A clinical review was performed and the events transmitted on the date of the reported event were reviewed by the medical office.A review of fetched data determined a sudden onset of svt on (b)(6) 2025 1259 est which was sustained for approximately 30 minutes.Artifact was present.It is unclear from the clinical review why the sustained tachyarrhythmia did not automatically trigger a severe tachycardia event.Based on the available information, there was a failure to auto-trigger a severe tachycardia event.The cause cannot be determined by clinical review.

Brand Name
C6 SENSOR 3.0
Common Device Name
MCOT SENSOR - 3.0
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key21470925
Report Number2133409-2025-00008
Device Sequence Number3567741
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10
Combination Product (Y/N)N
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01846
Device Catalogue Number02-01846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR
Patient SexMale